Backstory: We only dated for two months. She avoided me for a month. Became a friend for a month, I stopped the friendship. She avoided me when I wanted my stuff back. Came back into my life through fb. I drunkenly told her off, apologized. A month later she adds a friend of mine to her account and starts paying him attention. This bothers me, so I finally tell her I can't get over her if she's going to start interacting with my friends. We end up talking about the whole relationship and seemed to have ended the conversation in peace.
This relationship ended in August. Five months have passed since we last slept together.
I cannot sleep. In my rational mind I know this is stupid and I don't even want to get back together, but my emotional mind is obsessing. I want to stop all this. She's really just a fling, but I don't know to stop. I worry I have mental problems. Does anyone know of a drug out there that helps with this stuff, because I thought I was getting better, but I'm back to where I started again.
Most Helpful Girl
I'm sorry to hear about the turmoil you are going through.
First of all, if what she is doing on FB irritates you - delete her as a friend. Block her even. Consider abandoning FB yourself...it really isn't the be all and end all...I mean who wants invites to play "Candy Crush Saga" several times a day?...far better to get a real life. Anyway, out of sight...out of mind is certainly a good starting point!
Then, do things to take your mind off her...what are your hobbies? Do you have any personal ambitions? Be a little selfish right now - do something just for you, 'cos everyone is worth that once in a while.
Third, about the sleeping. If you haven't slept for a few months, you are likely to be pretty fragile emotionally...because sleep is simply essential to function normally. And your body clock will be all over the place. You could try an over the counter remedy (e.g. a herbal one) to help you sleep...and self help measures like plenty of fresh air and exercise and avoiding caffeine before bedtime, but if that doesn't improve matters, go see your doctor who can give you a short course of prescribed medication like zimovane (zopiclone) to help get your body on the right track.
Wishing you all the best!1THIS IS NOT RELEVANT ANYMORE